Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 3, Pages 247-260
http://dx.doi.org/10.1155/S1048953393000206

Impulsive nonlocal nonlinear parabolic differential problems

Cracow University of Technology, Institute of Mathematics, Cracow 31-155, Poland

Received 1 March 1993; Revised 1 June 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ludwik Byszewski, “Impulsive nonlocal nonlinear parabolic differential problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 247-260, 1993. https://doi.org/10.1155/S1048953393000206.